# SDR IXXA060058S

- Difficulty date: October 17, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WING LEADING EDGE UPPER RIB CRACKED AT STATION XFS 464.000.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT LEFT WING LEADING EDGE UPPER RIB AT STATION XFS464.000. IAW DC8 SRM 57-3-1, 51-1-4, 51-1-5, AND 51-1-8.
